Klik bayangkan untuk mengezum masuk

Aspirin Dos Rendah 81 mg Kemasukan Dilapisi, Compare to Bayer potency_units.unit.44, 300 Tablet Bersalut

by OTC
Kehabisan Stok Untuk Sementara Waktu Sila semak kembali nanti
Harga Runcit yang Disyorkan: RM 24.45
Anda Jimat: RM 3.94
Harga Kami: RM 20.52   (Potongan 16%)
Aspirin 81 mg
Bahan: cellulose, D&C yellow #10, FD&C yellow #6, hypromellose, iron oxide, PEG, polydextrose, polyvinyl acetate phthalate, propylene glycol, silica, sodium alginate, sodium bicarbonate, starch, stearic acid, talc, titanium dioxide, triacetin, triethyl citrate, wax. May also contain: acetylated monoglycerides, croscarmellose sodium, hypromellose phthalate, lactose, methacrylic acid, mineral oil, polysorbate 80, sodium lauryl sulfate
Arahan: Adults and children 12 years and over: take 4 to 8 tablets every 4 hours with water, not exceeding 48 tablets in 24 hours or as recommended by a doctor. Children under 12 years: ask a doctor.
AMARAN: Reye's Sydrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product , if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.

Allergy Alert: Aspirin may cause a sever allergic reaction which may include: hives, facial swelling, asthma and shock.
Maklumat Lain: Stomach bleeding warning: This product contains an NSAID, which may cause sever stomach bleeding. The chance is higher if you are age 60 or older, have stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAID's (aspirin, ibuprofen, naproxen, or others),have 3 or more alcoholic drinks every day while using this product, take more or for a longer time then directed.

Do not use if you are allergic to aspirin or any other pain reliver/fever reducer.